Table of Contents
ISRN Mathematical Physics
Volume 2012 (2012), Article ID 835398, 15 pages
http://dx.doi.org/10.5402/2012/835398
Research Article

Critical Study on Rotational Flow of a Fractional Oldroyd-B Fluid Induced by a Circular Cylinder

1Department of Mathematics, COMSATS Institute of Information Technology, Wah Cantt 47040, Pakistan
2Abdus Salam School of Mathematical Sciences, GC University, Lahore 54600, Pakistan

Received 15 August 2011; Accepted 13 September 2011

Academic Editors: P. Minces and H. Zhou

Copyright © 2012 M. Kamran et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Y. Zhaosheng and L. Jianzhong, “Numerical research on the coherent structure in the viscoelastic second-order mixing layers,” Applied Mathematics and Mechanics, vol. 19, no. 8, pp. 717–723, 1998. View at Google Scholar · View at Scopus
  2. T. W. Ting, “Certain non-steady flows of second-order fluids,” Archive For Rational Mechanics And Analysis, vol. 14, no. 1, pp. 1–26, 1963. View at Publisher · View at Google Scholar · View at Scopus
  3. P. H. Srivastava, “Non-steady helical flow of a visco-elastic liquid,” Archives of Mechanics, vol. 18, pp. 145–150, 1966. View at Google Scholar
  4. N. D. Waters and M. J. King, “The unsteady flow of an elastico-viscous liquid in a straight pipe of circular cross section,” Journal of Physics D, vol. 4, no. 2, article 304, pp. 204–211, 1971. View at Publisher · View at Google Scholar · View at Scopus
  5. R. Bandelli and K. R. Rajagopal, “Start-up flows of second grade fluids in domains with one finite dimension,” International Journal of Non-Linear Mechanics, vol. 30, no. 6, pp. 817–839, 1995. View at Google Scholar · View at Scopus
  6. R. Bandelli, K. R. Rajagopal, and G. P. Galdi, “On some unsteady motions of fluids of second grade,” Archives of Mechanics, vol. 47, pp. 661–676, 1995. View at Google Scholar
  7. M. Imran, M. Athar, and M. Kamran, “On the unsteady rotational flow of a generalized Maxwell fluid through a circular cylinder,” Archive of Applied Mechanics, vol. 81, pp. 1659–1666, 2011. View at Publisher · View at Google Scholar
  8. M. Kamran, M. Athar, A. A. Zafar, and D. Vieru, “Axial Couette flow of a generalized second grade fluid due to a longitudinal time-dependent shear stress,” Buletinul Institutului Politehnic Din Iasi, vol. 57, no. 61, 2011. View at Google Scholar
  9. M. Kamran, M. Imran, and M. Athar, “Exact solutions for the unsteady rotational flow of a generalized second grade fluid through a circular cylinder,” Nonlinear Analysis: Modelling and Control, vol. 15, no. 4, pp. 437–444, 2010. View at Google Scholar · View at Scopus
  10. M. Athar, M. Kamran, and C. Fetecau, “Taylor-Couette flow of a generalized second grade fluid due to a constant couple,” Nonlinear Analysis: Modelling and Control, vol. 15, no. 1, pp. 3–13, 2010. View at Google Scholar · View at Scopus
  11. M. E. Erdogan, “On unsteady motions of a second-order fluid over a plane wall,” International Journal of Non-Linear Mechanics, vol. 38, no. 7, pp. 1045–1051, 2003. View at Publisher · View at Google Scholar · View at Scopus
  12. M. Imran, M. Kamran, M. Athar, and A. A. Zafar, “Taylor-Couette flow of a fractional second grade fluid in an annulus due to a time-dependent couple,” Nonlinear Analysis: Modelling and Control, vol. 16, no. 1, pp. 47–58, 2011. View at Google Scholar
  13. C. Fetecau, C. Fetecau, and M. Imran, “Axial Couette flow of an Oldroyd-B fluid due to a time-dependent shear stress,” Mathematical Reports, vol. 11, no. 61, pp. 145–154, 2009. View at Google Scholar
  14. M. Khan, S. H. Ali, and C. Fetecau, “Exact solutions of accelerated flows for a Burgers' fluid Case-II,” Zeitschrift fur Angewandte Mathematik und Physik, vol. 60, no. 4, pp. 701–722, 2009. View at Publisher · View at Google Scholar · View at Scopus
  15. C. Fetecau, M. Imran, C. Fetecau, and I. Burdujan, “Helical flow of an Oldroyd-B fluid due to a circular cylinder subject to time-dependent shear stresses,” Zeitschrift fur Angewandte Mathematik und Physik, vol. 61, no. 5, pp. 959–969, 2010. View at Publisher · View at Google Scholar · View at Scopus
  16. A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, Elsevier Science, New York, NY, USA, 2006.
  17. R. L. Magin, Fractional Calculus in Bioengineering, Begell House, Redding, Calif, USA, 2006.
  18. F. Mainardi, Yu. Luchko, and G. Pagnini, “The fundamental solution of the space time fractional diffusion equation,” Fractional Calculus and Applied Analysis, vol. 4, no. 2, pp. 153–192, 2001. View at Google Scholar
  19. O. P. Agrawal, “Formulation of Euler-Lagrange equations for fractional variational problems,” Journal of Mathematical Analysis and Applications, vol. 272, no. 1, pp. 368–379, 2002. View at Publisher · View at Google Scholar · View at Scopus
  20. V. E. Tarasov, “Fractional vector calculus and fractional Maxwell's equations,” Annals of Physics, vol. 323, no. 11, pp. 2756–2778, 2008. View at Publisher · View at Google Scholar · View at Scopus
  21. M. A. E. Herzallah, A. M. A. El-Sayed, and D. Baleanu, “Perturbation for fractional-order evolution equation,” Nonlinear Dynamics, vol. 62, no. 3, pp. 593–600, 2010. View at Publisher · View at Google Scholar · View at Scopus
  22. R. Hilfer, Applications of Fractional Calculus in Physics, World Scientific Press, Singapore, 2000.
  23. E. Soczkiewicz, “Application of fractional calculus in the theory of viscoelasticity,” Molecular and Quantum Acoustics, vol. 23, pp. 397–404, 2002. View at Google Scholar
  24. I. Podlubny, Fractional Differential Equations, Academic Press, San Diego, Calif, USA, 1999.
  25. D. Tong and Y. Liu, “Exact solutions for the unsteady rotational flow of non-Newtonian fluid in an annular pipe,” International Journal of Engineering Science, vol. 43, no. 3-4, pp. 281–289, 2005. View at Publisher · View at Google Scholar · View at Scopus
  26. C. F. Lorenzo and T. T. Hartley, “Generalized functions for the fractional calculus,” NASA TP-1999-209424/REV1, 1999. View at Google Scholar